# SDR YENA2022051600471

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 629
- Aircraft time: 22,235 hours, 15,502 cycles
- System (JASC): 2540 · Lavatories
- Part: Holder
- Condition: Not Bonded
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#517, BOS-JFK (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). ' STRONG SMELL OF ELECTRICAL BURNING WAS NOTICED IN THE COCKPIT AND AFT CABIN. SMELL DISSIPATED AFTER IFE RACK, RECIRC FANS, AND PACKS SHUT DOWN; RAN BOTH ENGINES AND APU ON EACH PACK, INSPECTED FWD, MID, AFT AVIONIC, AND LIVE TV RACK, NO SMELL. PERFORMED VISUAL INSPECTION OF APU COMPARTMENT NO FUEL AND OIL LEAK DETECTED. ON AFT LAV FOUND RTV NOT CURED AND CAUSING BURNT SMELLING ON TOILET PAPER HOLDER TRIM, REMOVED AND REPLACED TOILET PAPER HOLD TRIM AND CLEANED THE AREA REF AMM 25-42-02.'
